MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED V-CLIP; IMPLANTABLE CLIP AND CLIP APPLIER

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED V-CLIP; IMPLANTABLE CLIP AND CLIP APPLIER
Model Number PROV45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.
 
Event or Problem Description
A patient underwent a convergent procedure with concomitant video-assisted thoracoscopic (vats) left atrial appendage exclusion (laae) using a prov45 atriclip device.During placement of the clip device, an injury occurred at the base of the left atrial appendage (laa).The procedure was converted to sternotomy and the injury was repaired with suture.The prov45 was then successfully placed at the base of the laa.The patient is reportedly recovering.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED V-CLIP
Common Device Name
IMPLANTABLE CLIP AND CLIP APPLIER
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45140
5136448220
MDR Report Key20043425
Report Number3011706110-2024-00050
Device Sequence Number7998353
Product Code PZX
UDI-Device Identifier10840143907647
UDI-Public(01)10840143907647(17)270101(10)136668
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K210293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPROV45
Device Catalogue NumberA000973-4
Device Lot Number136668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age66 YR
Patient SexMale